# SDR C2XA04IA132

- Difficulty date: October 17, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Inoperative
- Location: Mlg
- Part time: 7,354 hours
- Component: Mlg
- Component part number: 7455503
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LANDING GEAR WOULD NOT EXTEND NORMALLY.  AIRCRAFT LANDED AT OKC WITHOUT INCIDENT.  AIRCRAFT MAINTENANCE FERRIED TO IAH AND LANDING WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER AND OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
